Johan Matheus Tuwankotta

Dr. Johan Matheus Tuwankotta, M.Si.

Lektor Kepala

Fakultas Matematika dan Ilmu Pengetahuan Alam
Institut Teknologi Bandung
Jl. Ganesa 10 Bandung, 40132, Indonesia
Email: theo{at}math.itb.ac.id
Telepon: +62 (22) [2502545]
Fax: +62 (22) [2506450]

Pendidikan

  1. Sarjana : Institut Teknologi Bandung, 1995
  2. Magister : Institut Teknologi Bandung, 1998
  3. Doktor : Universiteit Utrecht, Belanda, 2002

Bidang Penelitian

Publikasi

  1. Eric Harjanto, M.Tuwankotta, Bifurcation of periodic solution in a Predator–Prey type of systems with non-monotonic response function and periodic perturbation, International Journal of Nonlinear Mechanics, 85, (2016), 188-196.
  2. Zakaria and J. M. Tuwankotta, Dynamics and bifurcations in a two-dimensional map derived from a generalized δ-δ-sine-Gordon equation, Far East J. Dynamical Systems, 28:3, (2016), 157 – 220.
  3. Yuliawati, W. S. Budhiand J. M. Tuwankotta, Simulation for linear oblique waves in 2D, AIP Conf. Proc. 1677, 030017 (2015); http://dx.doi.org/10.1063/1.4930639
  4. Tuwankotta, J.M., Two aspects of a generalized Fibonacci sequence, Accepted for publication by Journal of Indonesian Math, 21, (2015), 1-17.
  5. M.Tuwankotta, Two Aspects of A Generalized Fibonacci Sequence, Indones. Math. Soc., 21:1, (2015), 1-17.
  6. Yuliawati, W.S.Budhi, J.M.Tuwankotta, Simulation for linear oblique wave, Submitted to Prosiding 5th ICMNS ITB
  7. Harjanto, E., Tuwankotta, J.M., Hilangnya Dua Bifurkasi Fold Tanpa Melalui Bifurkasi Cusp Pada Sistem Predator-Prey dengan Faktor Pertahanan Grup dan Gangguan Berkala, Prosiding Konferensi Nasional Matematika XVII – 2014, 11-14, Juni, ITS, Surabaya, Indonesia.
  8. M. Tuwankotta, F. Adi-Kusumo, K.V.I Saputra, A three-dimensional singularly perturbed conservative system with symmetry breaking, J. Phys. A: math. Theor. 46 (2013) 305101 (15pp)
  9. Owen, J.M. Tuwankotta, Bogdanov-Takens Bifurcation in Three Coupled Oscillators System with Energy Preserving Nonlinearity, J. Indones.Math. Soc. 18 nr 2 (2012), pp.73-83
  10. Adi-Kusumo, F., Tuwankotta, J.M., Setya-Budhi, W., Chaos and strange attractors in coupled oscillators with energy-preserving nonlinearity, Journal of Physics A: Mathematical and Theoretical, 41 (25), art. no. 255101, 2008.

#—theo@math.itb.ac.id—#

Berita Terkait

EnglishIndonesia